# SDR CALA2024021300417

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 88,133 hours, 18,874 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 201280121
- Part serial: 711
- Condition: Faulty
- Location: Fuel Tank
- Part time: 88,133 hours, 18,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FUEL QUANTITY IND INOP PERFORMED FUEL QTY PRCS UNIT BITE PER AMM 28-41-00 FOUND PRESENT FAULTS LM TU 3 AND 5 CONTAMINATED G......FAULT HISTORY LEG -00.....LM TU 3 AND 5 CONTAMINATED A03 AND RM TU 3 CONTAMINATED A01.  ONE TIME IDT GRANTED FOR UNIT, TANK, FUE OFF 64-2841-9-9005 0711 ON 64-2841-9-9005 1789 UNIT, TANK, FUE OFF 64-2841-9-9005 0711 ON 0000 UNIT, TANK, FUE OFF 64-2841-9-9007 0700 ON 64-2841-9-9007 1781 UNIT, TANK, FUE OFF 64-2841-9-9007 0700 ON 0000 VERIFIED CURRENT FAULTS OF LM TU3 AND TU5 CONTAMINATED. REMOVED AND REPLACED LM TU3 AND TU5 IAW UAL AMM 28-41-01. COMPLIED WITH ALL CDCCL STEPS. OPS CHECK GOOD WITH NO FAULTS IAW AMM 28-41-00-715-001-002. IDT FOR CDCCL STEPS PERFORMED BY TANK  WO# 12449R187 UAL WO# 3097015.) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1667435 SN OFF 0711 TT # 1586475 SN OFF 0700 IPC REFERENCE # 28-41-01-02 IPC REFERENCE # 28-41-01-02
